MAUDE Adverse Event Report: CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-9050A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0401.Patient problem code: f26.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Injury (patient / other): no.Product possible involved in injury: no.Product available for inquiry: no.Complaint: valve leaking.Product: additional informations: description of issue (what / why): valve leaking.How often occured defect: once.Medical intervention (other than first aid): no.Needle/probe stick: no.Other actions taken: no.Safety issue: no.Issue resolved: yes.How issue resolved / additional information: valve change.Photo / sample available: no.Safety valve broken / damaged / disconnected: yes.Safety clamp open, when valve broke/damaged/disconnected: no.Safety valve nose broken / damaged: no.Locking tab broken / damaged: no.Leakage: yes.Successful drainage: yes.Impact to patient: no impact to patient.Exposure to blood / bodily fluid: no.Course of treatment changed due to event: no.Time catheter in place: (b)(6) 2023.Connected device (pleurx/peritx/brand): 50-9050a.Procedure performed by: (b)(6) employee.Procedure performed at: hospital.Replacement requested: no.Credit requested: yes.Closure letter needed: yes.Information on the error pattern: fault location: valve.Error type: leaky.Response received on 14-nov-2024: not known.Was the device being used in/on patient when the issue occurred? yes.Was patient or user harmed? if yes, please explain.No.Was the hcp present when the issue occurred? yes.If leakage occurred, please confirm the fluid that leaked.Effusion.Was additional medical intervention/medication required? if yes, please explain.No.Response received on 22-nov-2024: as per event description "safety valve broken / damaged / disconnected: yes".Was there any damage noticed on catheter valve? yes.Was the valve cracked or broken? not known.Was the valve disconnected from the catheter? yes.If yes, was the clamp open when valve disconnected from the catheter? no.Lot number associated with reported issue.Has already been reported.Date of the event- has already been reported.Where is the catheter located? abdomen or chest.Pleura.
 
Additional Manufacturer Narrative
H10: a lot was unavailable.A dhr review could not be performed.A sample was unavailable for analysis.We are unable to confirm the reported failure, a root cause could not be identified.Without additional information, we are unable to investigate further.The complaint will be entered into the complaint management system and will be tracked & trended for future occurrences and reviewed/investigated through the quality data analysis (qda) process.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Njury (patient / other): no product possible involved in injury: no product available for inquiry: no location: 2 - when using origin: patient complaint: valve leaking.Additional informations: description of issue (what / why): valve leaking how often occured defect: once medical intervention (other than first aid): no needle/probe stick: no other actions taken: no safety issue: no issue resolved: yes how issue resolved / additional information: valve change photo / sample available: no safety valve broken / damaged / disconnected: yes safety clamp open, when valve broke/damaged/disconnected: no safety valve nose broken / damaged: no locking tab broken / damaged: no leakage: yes successful drainage: yes impact to patient: no impact to patient exposure to blood / bodily fluid: no course of treatment changed due to event: no time catheter in place: (b)(6) 2023 connected device (pleurx/peritx/brand) 50-9050a procedure performed by: (b)(6) employee procedure performed at: hospital replacement requested: no credit requested: yes closure letter needed: yes information on the error pattern: fault location: valve error type: leaky response received on 14-nov-2024 not known ¿ was the device being used in/on patient when the issue occurred? - yes ¿ was patient or user harmed? if yes, please explain - no ¿ was the hcp present when the issue occurred? - yes ¿ if leakage occurred, please confirm the fluid that leaked.- effusion ¿ was additional medical intervention/medication required? if yes, please explain - no response received on 22-nov-2024 -as per event description "safety valve broken / damaged / disconnected: yes" - was there any damage noticed on catheter valve? - yes - was the valve cracked or broken? - not known - was the valve disconnected from the catheter - yes - if yes, was the clamp open when valve disconnected from the catheter? - no - lot number associated with reported issue.- has already been reported - date of the event- has already been reported - where is the catheter located? abdomen or chest- pleura.

Brand Name
PERITX PERITONEAL CATHETER MINI KIT
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20761269
Report Number1625685-2024-00127
Device Sequence Number9356303
Product Code DWM
UDI-Device Identifier10885403500831
UDI-Public(01)10885403500831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9050A
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown